# SDR USAA2009061191458

- Difficulty date: June 10, 2009
- Submitted: June 11, 2009
- Operation: Air carrier
- Aircraft: N167US
- Make and model: Airbus A321-211
- Aircraft serial: 1442
- Aircraft time: 29,006 hours, 10,395 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1013101
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RON PIT - EEL - FORWARD MAIN ENTRANCE DOOR OVERHEAD EMERGENCY EXIT LIGHT INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE MAIN ENTRANCE DOOR OVERHEAD EMERGENCY EXIT LIGHT AS REQUIRED.
